I was taking cerelle at the start of last year for about 3 months when I had one period near the start of taking the pills. I then had a break up until September 2013. When I started again, everything was fine. No sight of a period until I started my fourth set of pills! It was a pretty normal period, nothing out of the ordinary (just pill sort of things like sore boobs and what not) which went on for about a week.
However, a week later and out of the blue it started again! I thought this was just going to be quickly over and done with like a break through bleed but 3rd day later and it's still going strong! In fact, every night it's seemed to fade as if it's slowing down and then as soon as I wake up in the morning it starts up heavy again!
Is this so called "irregular bleeding?" I haven't had any problems with cerelle really, in fact I seemed to be one of the lucky ones that didn't get a regular period.
I'm just really worried that they might not be working (silly, isn't it?) as when i came off cerelle I had a period every 2-3 weeks so they were pretty frequent. Do pills ALWAYS work?
I take them every day at the same time without fail!
The latest I have been in taking them would probably only be half an hour, and with these pills you have a 12 hour window!
Should I be concerned? It's ridiculous! I just have to get a mystery period at the time I really don't want one! GOING BACK TO UNI.
p.s I am 19 years old, don't smoke, pretty healthy etc etc.
Unfortunately with this type of contraceptive pill you can find that you get irregular bleeding. Some people are lucky and have no bleeding at all but at the other end of the spectrum some people find that they get very irregular bleeding which can sometimes be heavy.
This can be only a temporary problem but can unfortunately last throughout the time that you take the pill. As you have noted some women can initially have no problems with it at all and then develop irregular bleeding either randomly or on restarting the pill after a break. It isn't necessarily and indication that it isn't working.
As with any form of contraception there is always a failure rate, however if taken correctly (which it sounds like you are doing) this is low with the contraceptive pill (approx 97% effective). If you are worried that you might be pregnant then I would recommend doing a test even just for peace of mind.
What you do now is really dependent on how you are managing with your symptoms. If you feel that you can cope it might be worth waiting for a few months to see if things settle. If however things are unmanageable maybe consider going back to your GP or family planning clinic to discuss other options.
I've been experiencing the same thing but I only started using the pill a week and a half ago and I did get a period but it was late. I just want to know how long the irregular bleeding lasted for you thanks. I'm on day 2 now and I keep having to cancel on my boyfriend
Me too. I stopped taking the cereals after breaking up with my partner. I'm now day 16 and my period seems to still be going. Only very light bleeding and I'm actually a bit worried now. Is this normal or should I go to my GP?
I have been on cereals for 2 month and from world go I was heave bleeding for 10 days with a 3 day brake then back on for 10 more day throw out the 2 month been in and oit of seeing my Gp and every time she tells me it's normal and to keep going with it and it will start to slow down i could handle the blended not the moods that came with it so I moved to cerelle I bleed is started to lighten and my mood is so much better hope this helps x
I'm on cerelle. And I've been taken them for 3months now. When I first started taking then I bled for the whole first month. Now end of the 3rd month and I haven't had a period since. I've taken pregnancy tests and they shown negative. What's happening ?
I have been on Cerelle for 4 months and have had constant bleeding, non stop. My doctor won't even let me have anything else, just told me to give it more time. Now I've been sent to hospital because the pill has made me anaemic from loosing so much blood. The worst pill I have ever taken and I refuse to take it again!
I've been on Certazine for about 3 months. But my periods were like a drop for the 1st 2 months and strangely for the 3rd time, the 1st day i had a drop and as well for the 2nd day but fro m then onwards i was getting the normal amount i got before i went on certazine for like a week which really was a nuisance as a headache. I'm trying to stop my periods because i get too much pain and instead of going on the 21 day pill. I thought this was safer.
This happened to me for 6 months, if I were you ild go to the doctors and ask for a different pill. After a long time certazine i began to fell very tired and drowsy but all this blood leaving my system! it happens because it takes a while for the ingredients in the pill to settle in your system. Completely normal. Definitley recommend a different pill.
I have been taking cerelle for just a month I think and yesterday I was bleeding heavy and having symptoms like I was on my period but this morning I wake up and there is no sign of bleeding. I don't know if this is normal or if something is wrong?!?? I am 21 and fairly healthy but I do smoke. Advice please 😄 x
Bleeding on POP's is really really common. Nothing to worry about. Annoying though so might be an idea to see a doc/nurse to switch to a combined pill.
I've been taking cerelle for 5 days now and on the first day of me taking it I started my period it's heavier than normal! When I went and got cerelle the nurse said start it straight away which I did but I don't know if I should be worried or if it's normal to bleed straight away I don't smoke I'm a healthy 18year old girl help please
Iv been on this for a year and first 6 months were on off bleeding but my dr told me to let it settle! Last 6 months have been fine no bleeding at all but I have now been bleeding for about 3 weeks and it's not slowing done anytime soon!
I was on Cerazette for 5 months. I had no bleeding for 3 months then some spotting for 5 days, so far so good but a month later I had a three week bleedz with no signs of stopping. I had used Cerazette ten years previously with erratic and prolonged bleeding problems so I decided not to wait and see but to come straight off the pill . The bleeding continued for about four days and then gradually lessened. One week from stopping the pill I had no further bleeding. such a relief but I suppose we will have to use condoms for the time being. The doctors can give something to stop the bleeding if it is worrying you (Norestherone) and then you could look at alternative methods or switch mini-pills as another one may suit you better. Hope this helps anyone concerned.
I was the same it took 3 months of me taking these pills before I stopped bleeding, I didn't bleed the same amount as a regular period but it was enough for me to need to put a pad on
I've been on it near two month (Cerelle) and I got my period ten days ago and I'm still on it and it's so light sometimes a bit heavier and I can't do anything with my bf and its so annoying. I looked up on google about it and its all saying about being pregabnt and its making me scared. I took a test yesterday and said I was not pregant but I may wait a week and see what it is I hope it's not but if it's not could anyone else help me on what it could be because he's never came inside me
I was on cerazette for 5 months and took it exactly the same time every day. After the first month, I bled consistently without a break for 4 months - my doctor kept insisting it would settle down! Anyway, the second I went on another pill it stopped. I know these things work differently for everyone, as I have had friends who had no period at all on it etc!
I've been on creazette for a good few months now and just out of the blue last night I started bleeding it's not heavy but I'm still concerned and I don't know how to say to my partner